Virtual Teen Forums
 

Go Back   Virtual Teen Forums > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Notices

Reply
 
Thread Tools Display Modes
Old July 8th, 2017, 03:05 PM   #1
sgtcactus
New Member
 
Name: Nicolas
Join Date: July 8, 2017
Location: Virginia
Gender: Male
Exclamation I need help and

Hi, first post. I need some advice

I think I've had bipolar for quite some time now but I think I've been in some sort of denial until April. I cut in the beginning of may for what I believe is the first time but my memory is really shaky and I think I hurt myself and attempted suicide last October, but I barely remember anything from that month. Anyway I've been pretty depressed for about 2 weeks now following a manic episode, and last week I sort of got into a cycle of thoughts and ended up slicing most of my left upper leg quite badly and I really don't remember anything except blood. I'm really worried I might hurt myself really badly or worse

the problem is, if I tell my parents they'll tell me "well you're on Acutane so you're just feeling the depression side effect" and then I'll be taken off Acutane. I've only been taking acutane for a few months and I am sure this was going on long before I started it. I don't really take the acutane for acne (while I do have that), I take it for incredibly painful cysts that pop up and rupture on my face and back that can make it painful to lie down sometimes. And the acutane is working really well and I don't want to go off it, because my parents might not have enough money to afford another cycle.

I feel trapped and that anything I do is the wrong answer, any advice

Last edited by sgtcactus; July 8th, 2017 at 05:27 PM. Reason: typo fix
sgtcactus is offline   Reply With Quote
Old July 8th, 2017, 04:25 PM   #2
Just JT
I give a actual fuck
 
Just JT's Forum Picture
 
Name: JT
Join Date: June 27, 2015
Location: Kingdom of God
Gender: Male
Blog Entries: 4
Default Re: I need help and

I'd talk to your parents or your doc. Sounds like the meds your on are pretty important, and the side effects really suck. Maybe there's another med they can give you to help with the other symptoms, wethere or not there side effects or not
Likes: (1)
Just JT is offline   Reply With Quote
Old August 21st, 2017, 07:09 PM   #3
jamie_n5
VT Lover
 
jamie_n5's Forum Picture
 
Name: Jamie
Join Date: June 27, 2016
Location: Minnesota
Age: 19
Gender: Male
Blog Entries: 2
Default Re: I need help and

Well you really need to talk to your doctor and soon about this before it gets and worse. If you can't remember these episodes especially. You do probably suffer from bipolar or depression and anxiety. You really do need professional help. Please go see your doctor.

I am gay and happy with that.
I love talking to people very open & willing to listen.
I am also glad to try help with questions or problems.
Hit me up for anything. I promise I don't bite.
jamie_n5 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 10:49 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org